An existence theorem for semi-primal algebras
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 22 (1968) no. 4, pp. 559-570.
@article{ASNSP_1968_3_22_4_559_0,
     author = {Moore, H. G. and Yaqub, Adil},
     title = {An existence theorem for semi-primal algebras},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {559--570},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {4},
     year = {1968},
     zbl = {0172.30901},
     mrnumber = {240029},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_4_559_0/}
}
TY  - JOUR
AU  - Moore, H. G.
AU  - Yaqub, Adil
TI  - An existence theorem for semi-primal algebras
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1968
DA  - 1968///
SP  - 559
EP  - 570
VL  - Ser. 3, 22
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1968_3_22_4_559_0/
UR  - https://zbmath.org/?q=an%3A0172.30901
UR  - https://www.ams.org/mathscinet-getitem?mr=240029
LA  - en
ID  - ASNSP_1968_3_22_4_559_0
ER  - 
%0 Journal Article
%A Moore, H. G.
%A Yaqub, Adil
%T An existence theorem for semi-primal algebras
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1968
%P 559-570
%V Ser. 3, 22
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1968_3_22_4_559_0
Moore, H. G.; Yaqub, Adil. An existence theorem for semi-primal algebras. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 22 (1968) no. 4, pp. 559-570. http://www.numdam.org/item/ASNSP_1968_3_22_4_559_0/

[1] A.L. Foster, An existence theorem for functionally complete universal algebras, Math. Z. 71 (1959), 69-82. | MR | Zbl

[2] A.L. Foster and A.F. Pixley, Semi-categorical algebras I, semi-primat algebras, Math Z. 83 (1964), 147-169. | MR | Zbl

[3] I.N. Herstein, A note on rings with central nilpotent elements, Proc. Amer. Math. Soc. 5 (1954), 620. | MR | Zbl

[4] N.H. Mccoy, Rings and Ideals, Carus Math. Monog. 8, Buffalo, N. Y.: Math. Assoc. Amer., 1947. | MR | Zbl

[5] A. Yaqub, Semi-primal categorical independent algebrae, Math. Z. 93 (1966), 395-403. | MR | Zbl

[6] A. Yaqub, On certain classes of - and an existence theorem for - primal clusters, Ann Scuola Norm. Sup. Pisa 20 (1966), 1-13. | Numdam | MR | Zbl